Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 39, NWS Hastings, NE

May 29, 2008Jewell County, Smith County, Kansas; Webster County, Nebraska

NWS Hastings, NE issued this tornado warning at May 29, 2008, 8:59 PM CDT for Jewell County, Smith County, Kansas; Webster County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2008, 8:59 PM CDT (01:59 UTC)
Expired
May 29, 2008, 9:27 PM CDT
In force
28 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Jewell County, KS, Smith County, KS, Webster County, NE

The radar

The Grand Island radar (KUEX), 35 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:30 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 300159
TORGID
KSC089-183-NEC181-300245-
/O.NEW.KGID.TO.W.0039.080530T0159Z-080530T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS
  NORTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 945 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BELLAIRE...
  OR 36 MILES EAST OF PHILLIPSBURG...MOVING NORTHEAST AT 31 MPH.

* THE TORNADO WILL BE NEAR...
  RED CLOUD BY 930 PM CDT
  GUIDE ROCK BY 940 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4016 9844 4011 9829 4000 9827 3975 9863
      3988 9878
TIME...MOT...LOC 0159Z 226DEG 27KT 3986 9864

$$
2 follow-up statements
000 
WWUS53 KGID 300212
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
913 PM CDT THU MAY 29 2008

KSC089-183-NEC181-300245-
/O.CON.KGID.TO.W.0039.000000T0000Z-080530T0245Z/
SMITH KS-JEWELL KS-WEBSTER NE-
913 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN WEBSTER...NORTHWESTERN JEWELL AND NORTHEASTERN SMITH
COUNTIES...

AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTH OF RED
CLOUD...OR 41 MILES NORTHWEST OF BELOIT...MOVING NORTHEAST AT 38 MPH.

THE TORNADO WILL BE NEAR...
  GUIDE ROCK BY 930 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4016 9844 4011 9829 4000 9827 3975 9863
      3988 9878
TIME...MOT...LOC 0213Z 228DEG 33KT 3999 9847

$$
000 
WWUS53 KGID 300227
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
927 PM CDT THU MAY 29 2008

KSC089-183-NEC181-300237-
/O.CAN.KGID.TO.W.0039.000000T0000Z-080530T0245Z/
SMITH KS-JEWELL KS-WEBSTER NE-
927 PM CDT THU MAY 29 2008

...THE TORNADO WARNING FOR SOUTHEASTERN WEBSTER...NORTHWESTERN JEWELL
AND NORTHEASTERN SMITH COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH. A WATCH ALSO REMAINS IN EFFECT WITH SEVERE WEATHER REMAINING
POSSIBLE.

LAT...LON 4016 9844 4011 9829 4000 9827 3975 9863
      3988 9878
TIME...MOT...LOC 0227Z 228DEG 33KT 4007 9834

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 6:34 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 29, 6:34 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT THU MAY 29 2008

.AVIATION...00Z KGRI TAF. SEVERE THUNDERSTORMS WILL BE IN THE AREA
TO KICK OFF THE FORECAST FOR THE FIRST SEVERAL HOURS OF THE
FORECAST THIS EVENING. COULD BE VERY LARGE HAIL AND TORNADOES IN
THE AREA. CONDITIONS WILL EVENTUALLY IMPROVE BY LATE EVENING AND
OVERNIGHT AS STORMS PUSH OFF TO THE EAST...AND BY
FRIDAY...CEILINGS SHOULD SCATTER.

&&

.PREV DISCUSSION... /ISSUED 226 PM CDT THU MAY 29 2008/

SHORT TERM...THROUGH TONIGHT.  OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING.  AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO.  A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA.  IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.

HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT.  EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION.  THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.

A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH.  RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.

LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.

SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.

STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.

THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR KSZ005>007-017>019.

&&

HEINLEIN
Hazardous weather outlook, May 29, 2:40 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
240 PM CDT THU MAY 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
240 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA
THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE
EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON
AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING
WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS
WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK
AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 29, 8:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
836 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          14 N HOLDREGE           40.64N 99.38W
05/29/2008                   PHELPS             NE   EMERGENCY MNGR

            WINDOWS BLOWN OUT OF HOUSE...DAMAGE TO AN EMPTY GRAIN
            BIN...TREE LIMBS DOWN

&&

NWS
Local storm report, May 29, 8:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
838 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          6 SSW GLEN ELDER        39.42N 98.35W
05/29/2008                   MITCHELL           KS   STORM CHASER

&&

JCB
Local storm report, May 29, 8:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          2 SW CAWKER CITY        39.49N 98.46W
05/29/2008                   MITCHELL           KS   STORM CHASER

&&

JCB
Local storm report, May 29, 8:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
852 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          2 SW GLEN ELDER         39.48N 98.33W
05/29/2008                   MITCHELL           KS   TRAINED SPOTTER

            MULTIPLE TORNADOES BEING REPORTED

&&

NWS
Local storm report, May 29, 8:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
856 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          2 SW CAWKER CITY        39.49N 98.46W
05/29/2008                   MITCHELL           KS   STORM CHASER

            LARGE TORNADO

&&

BALLARD
Local storm report, May 29, 8:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
857 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          2 SW GLEN ELDER         39.48N 98.33W
05/29/2008                   MITCHELL           KS   STORM CHASER

            LARGE MULTIPLE VORTEX

&&

BALLARD

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:24 PM CDTTornado WarningGIDOsborne, Rooks51 min
May 29, 7:26 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith49 min
May 29, 7:29 PM CDTTornado WarningGIDJewell, Smith46 min
May 29, 7:40 PM CDTFlash Flood WarningGIDJewell6 hr
May 29, 7:57 PM CDTTornado WarningGIDMitchell, Osborne48 min
May 29, 8:13 PM CDTSevere Thunderstorm WarningGIDJewell24 min
May 29, 8:13 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith32 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks42 min
May 29, 8:25 PM CDTTornado WarningGIDSmith50 min
May 29, 8:30 PM CDTFlash Flood WarningGIDMitchell, Osborne6 hr
May 29, 8:42 PM CDTFlash Flood WarningGIDPhillips6 hr
May 29, 8:43 PM CDTTornado WarningGIDJewell, Mitchell47 min
May 29, 8:54 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith51 min
May 29, 8:58 PM CDTRiver Flood WarningGIDRooks19 hr
May 29, 8:58 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith32 min
May 29, 8:58 PM CDTTornado WarningGIDJewell32 min
May 29, 9:21 PM CDTTornado WarningGIDOsborne, Rooks, Smith24 min
May 29, 9:30 PM CDTSevere Thunderstorm WarningGIDJewell, Phillips, Smith45 min
May 29, 9:45 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith45 min
May 29, 10:03 PM CDTSevere Thunderstorm WarningGIDJewell, Smith42 min
May 29, 10:09 PM CDTTornado WarningGIDJewell36 min
May 29, 10:13 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell47 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Rooks, Smith45 min
May 29, 10:52 PM CDTSevere Thunderstorm WarningGIDJewell26 min
May 30, 12:00 PM CDTRiver Flood WarningGIDOsborne23 hr
May 30, 6:45 PM CDTAreal Flood WarningGIDRooks28 hr
May 29, 7:05 PM CDTTornado WarningGIDClay, Hamilton, Polk, York40 min
May 29, 7:25 PM CDTFlash Flood WarningGIDYork6 hr
May 29, 7:35 PM CDTTornado WarningGIDPolk, York25 min
May 29, 8:21 PM CDTRiver Flood WarningGIDHall16 hr
May 29, 8:21 PM CDTRiver Flood WarningGIDBuffalo16 hr
May 29, 8:21 PM CDTRiver Flood WarningGIDBuffalo16 hr
May 29, 8:39 PM CDTFlash Flood WarningGIDNance6 hr
May 29, 9:34 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer26 min
May 29, 9:55 PM CDTTornado WarningGIDThayer50 min
May 29, 10:13 PM CDTSevere Thunderstorm WarningGIDFillmore, York22 min
May 29, 10:16 PM CDTFlash Flood WarningGIDNuckolls, Thayer, Webster5 hr
May 30, 1:43 AM CDTFlash Flood WarningGIDPolk6 hr
May 30, 2:27 AM CDTRiver Flood WarningGIDNance22 hr
May 30, 4:18 AM CDTRiver Flood WarningGIDNance5 hr
May 30, 7:40 AM CDTAreal Flood WarningGIDPolk12 hr

Nearby

Tornado Warnings in Kansas, 2008Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.